Olanzapine-induced neutropenia after clozapine-induced neutropenia

Research output: Contribution to journalArticle

Abstract

Olanzapine is a new antipsychotic drug, pharmacodynamically similar to clozapine, but putatively devoid of haematological iatrogenicity. We report a case of relapse of previously clozapine-induced neutropenia after olanzapine treatment.

Original languageEnglish
Pages (from-to)567
Number of pages1
JournalLancet
Volume354
Issue number9178
DOIs
Publication statusPublished - Aug 14 1999

Fingerprint

olanzapine
Clozapine
Neutropenia
Antipsychotic Agents
Recurrence

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Olanzapine-induced neutropenia after clozapine-induced neutropenia. / Benedetti, Francesco; Cavallaro, Roberto; Smeraldi, Enrico.

In: Lancet, Vol. 354, No. 9178, 14.08.1999, p. 567.

Research output: Contribution to journalArticle

@article{3b2aab021deb4c5eb25f911d8dd2a160,
title = "Olanzapine-induced neutropenia after clozapine-induced neutropenia",
abstract = "Olanzapine is a new antipsychotic drug, pharmacodynamically similar to clozapine, but putatively devoid of haematological iatrogenicity. We report a case of relapse of previously clozapine-induced neutropenia after olanzapine treatment.",
author = "Francesco Benedetti and Roberto Cavallaro and Enrico Smeraldi",
year = "1999",
month = "8",
day = "14",
doi = "10.1016/S0140-6736(99)00957-5",
language = "English",
volume = "354",
pages = "567",
journal = "The Lancet",
issn = "0140-6736",
publisher = "Lancet Publishing Group",
number = "9178",

}

TY - JOUR

T1 - Olanzapine-induced neutropenia after clozapine-induced neutropenia

AU - Benedetti, Francesco

AU - Cavallaro, Roberto

AU - Smeraldi, Enrico

PY - 1999/8/14

Y1 - 1999/8/14

N2 - Olanzapine is a new antipsychotic drug, pharmacodynamically similar to clozapine, but putatively devoid of haematological iatrogenicity. We report a case of relapse of previously clozapine-induced neutropenia after olanzapine treatment.

AB - Olanzapine is a new antipsychotic drug, pharmacodynamically similar to clozapine, but putatively devoid of haematological iatrogenicity. We report a case of relapse of previously clozapine-induced neutropenia after olanzapine treatment.

UR - http://www.scopus.com/inward/record.url?scp=0344562952&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0344562952&partnerID=8YFLogxK

U2 - 10.1016/S0140-6736(99)00957-5

DO - 10.1016/S0140-6736(99)00957-5

M3 - Article

C2 - 10470706

AN - SCOPUS:0344562952

VL - 354

SP - 567

JO - The Lancet

JF - The Lancet

SN - 0140-6736

IS - 9178

ER -